# SDR V0JA041176H

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N1776H
- Make and model: Raythn HAWKER800
- Aircraft serial: 258091
- Aircraft time: 16,001 hours, 11,540 cycles
- Engine: Garrtt TFE7315R
- Engine time: 15,013 hours, 10,823 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING TAXI TO RUNWAY THE CREW WAS ALERTED TO LOW OIL PRESSURE IN THE NR 1 ENGINE BY THE MWS ANNUNCIATORS.  THE LOW OIL PRESSURE WAS VERIFIED BY THE NR 1 ENGINE OIL PRESSURE GAUGE AND THE ENGINE WAS SHUTDOWN FOR PRECAUTIONARY MEASURES.  TECH WAS CALLED IN TO TROUBLESHOOT/REPAIR THE ISSUE. THE ENGINE LUBRICATION SYS WAS INSPECTED AND TESTED IAW THE LMM WITH NO ABNORMAL FINDINGS. THE ACFT WAS RETURNED TO SERVICE.
